# SDR C2XA03TY103

- Difficulty date: August 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 114,691 hours, 9,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Part serial: NA
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED 3C INSPECTION THE CENTER FLOORBEAM WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM IAW EMB135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
